- Hacettepe Journal of Mathematics and Statistics
- Volume:44 Issue:6
- On $M_1$- and $M_3$-properties in the setting of ordered topological spaces
On $M_1$- and $M_3$-properties in the setting of ordered topological spaces
Authors : Hans-peter A. KÜNZİ, Zechariah MUSHAANDJA
Pages : 1391-1395
View : 17 | Download : 7
Publication Date : 2015-12-01
Article Type : Research Paper
Abstract :In 1961, J. G. Ceder [3] introduced and studied classes of topological spaces called M i -spaces insert ignore into journalissuearticles values( i = 1 , 2 , 3 ); and established that metrizable ⇒ M 1 ⇒ M 2 ⇒ M 3 . He then asked whether these implications are reversible. Gruenhage [5] and Junnila [8] independently showed that M 3 ⇒ M 2 . In this paper, we investigate the M 1 - and M 3 - properties in the setting of ordered topological spaces. Among other results, we show that if insert ignore into journalissuearticles values( X, T , ≤ ); is an M 1 ordered topological C - and I -space then the bitopological space insert ignore into journalissuearticles values( X, T ♮ , T ♭ ); is pairwise M 1 . Here, $\mathcal{T}^\sharp :=\{U\in \tau | U\, \mbox{is an upper bound set}\}$ and $\mathcal{T}^\flat := \{ L | \, \mbox{is a lower set} \}$.Keywords : C space, I space, closure preserving pairwise, M1 pairwise, stratifiable